Ultfen 400 Ibuprofen Tablets

ULTFEN

Ibuprofen Tablets BP 400 mg

 

COMPOSITION

Each sugar coated tablet contains

Ibuprofen BP 400 mg

Excipients q.s.

 

COLOURS

Approved colours used.

 

ACTIONS

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) with a broad spectrum of analgesic, anti-inflammatory, antipyretic activity.

 

INDICATIONS

Relief of mild to moderate discomfort of headache, menstrual pain, dental pain, rheumatic pain, pain from soft tissue injuries, following operations.

 

DOSAGE AND ADMINISTRATION

Adults and children > 12 years: 1 or 2 tablets every 4-6 hours. Do not exceed 6 tablets/24 hours.

 

CONTRAINDICATIONS

Patients with known hypersensitivity to ibuprofen, sensitivity to aspirin or other NSAIDs.

Use in pregnancy and lactation: Ultfen 400 should not be given in pregnancy and lactation.

 

PRECAUTIONS

Use with caution in active gastrointestinal bleeding, peptic ulcer, and systemic lupus erythematosus and impaired kidney function.

Use in children: Ultfen 400 should not be given to children < 12 years, unless directed by the physician.

 

SIDE EFFECTS

Discontinue use if side effects, e.g. wheezing, blooding in the feces, nausea, abdominal pain and rashes occur.

 

STORAGE CONDITION

Store in a cool and dry place.

 

KEEP ALL MEDICINES OUT OF REACH OF CHILDREN.

 

AVAILABLE IN PACKS

1 x 10, 10 x 10, 25 x 1 x 10, 50 x 10, 50 x 1 x 10, 1000’s.

 

NAFDAC REGN. NO.: 04-5941

 

Manufactured by

Glow Pharma Pvt. Ltd.

Factory: Gokinware, Vasal (East), Dist. Palghar – 401 208

Regd. Office: Jogeshwari (East), Mumbai – 400 060

feedback@glowpharma.com

 

Marketed in Nigeria by

Ultimate Health Pharm Ltd.

88, Ijesha Road, Surulere, Lagos, Nigeria.

Leave a Reply